U.S. doctors online nowAsk doctors free
MN
A 26-year-old female asked:

I have abruptly stopped the hcg diet and am gaining weight. how do i stop this!?

2 doctor answers4 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Reset metabolism: The HCG diet puts your body into starvation mode and changes metabolic 'set point.' and then when you resume normal diet, your metabolism has been altered and you gain weight. Best at this point is to change metabolic set point with increased exercise and normal 1400-1600 kcal diet, depending on your height/weight. You should see scale start to bend back. Good luck!
Dr. Scott Shapiro
Anti-Aging Medicine 35 years experience
Not on protocol: if you abruptly stop the injections & don't follow the protocol for the maintenance phase, you WILL gain the weight back. The 3 weeks following the injections are just as important as Phase 2. There are ways to deal with interruptions while on the plan, but they are very specific. Your Dr. should discuss this in detail with you . You can read "Pounds & Inches" by Simeons for more info.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 23, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.